Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

137 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Chetna Jain
MD
Dr. Chetna Jain

Gynecologist

Exp 28 years

Dr. Santosh Kondekar
MD
Dr. Santosh Kondekar

Pediatrician

Exp 21 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Timothy Raichle
MD
Dr. Timothy Raichle

Gynecologist

Exp 19 years

Dr. Vineet Gupta
MD
Dr. Vineet Gupta

Oncologist

Exp 26 years

...and 18,000+ more Doctors from across the world

Showing results for :

Is unusual feeling of discomfort or weaknessblack, tarry stools a side effect of ergamisol?

Premium Questions

doctor1 MD

Black tarry stools, loose while taking augmentin . In know it may be side effect but should I stop? Will it be much longer? ...

doctor1 MD

food) on Effexor for 7 months, had continual nausea and lost 180 lbs, had black tarry stools (after ... needed replace...thought it cause of GI bleeding), decided to cut back on Effexor after reading of side ...

doctor1 MD

that was clean. Tissues taken for biopsy were benign. Today, I had a thick, tarry black stool . Can ... about the bloody stool? ...

doctor1 MD

46 year old male, black tarry stool for about 2 weeks. Some bleeding yesterday with bowel movement. Tonight a lot of blood. My stomach has been a little swollen for about a month. Attributed it to age. Only ...

doctor1 MD

I'm curious if starting probiotics can cause stool color to change. my husband started them a week ago and immediately his stool turned a very dark brown. not black and tarry but very dark brown ...

Public Forum Discussions

doctor1 MD

I have started taking probiotics for vaginal discomfort and have experienced black tarry stools. Is this a side effect of taking probiotics. I am a 67 yr. old female and not taking any medication. My blood ...

doctor1 MD

getting over the stomach virus (6 days) and still feeling very tired . When i got sick to my stomach I noticed that pieces of black or tarry stool came up as well. Still having pieces in reg. stool ...

doctor1 MD

I was having black tarry stools 7 weeks ago for a period of 3 weeks. The doctors believe ... inflammation in my upper intestine. Today however I had my first episode of black tarry stool along ...

doctor1 MD

I have lower left abdominal pain, tarry stools (not black), sometimes hard stool difficult to pass ... started 6 days ago. The tarry stools started about a month ago. ...

doctor1 MD

breath, or cough, I feel a sharp pain in my stomach. My stool is also tarry. (I ve had my gallbladder out ...

doctor1 MD

smelling stools. Is this a normal reaction to tinidazole? I m also still feeling extremely weak in my limbs ...

doctor1 MD

of Nexium, but suddenly returned a week ago. Today I had dark, tarry stool. I am concerned, as we away from ...I have had debilitating nausea for almost a week. I have not been vomiting but just don t feel like ...

doctor1 MD

. The dark, tarry stool symptom elicits the call your doctor immediately response. ... side: middle to low). It is more intense on many days than appendicitis (had that 19 years ago). I ve ...

doctor1 MD

Hi I have suffered with flu like symptoms for the past week then today my stomach feels very swimmy ... been before then stools turned black thisnhas gone on all afternoon into evening and night. I am 3 ...

doctor1 MD

just vomited a significant amount of blood, have a history of stomach problems and am now in pain in the solar plexis area {high stomach} with a burning sensation, have had tarry stools periodicaly should I ...

Mobile Questions and Answers

doctor1 MD

Hi Bnmchoi! Good morning. I am Dr Shareef answering your query. Yes, Augmentin might cause you some loose stool, but tarry stool warrants for a clinical assessement and a stool test for occult blood . Till the reports arrive, you might go for a proton pump inhibitor, an antacid gel, and avoid any knd of anti inflammatory/pain killer drugs which are all gastric irritants. See a doctor if persists.

doctor1 MD

Hello! Black,tarry stools is a very serious sign.It indicates upper gastrointestinal bleeding and it is not a common side effect of Effexor. I suggest to consult a physician and get examined as soon as possible. Take care

doctor1 MD

More common side effects of azithromycin Diarrhea loose stools Less common Blistering, crusting, irritation, itching, or reddening of the skin cracked, dry, or scaly skin fever swelling Rare Abdominal or stomach pain blistering, peeling, or loosening of the skin bloody or cloudy urine bloody, black, or tarry stools body aches or pain